Homeopathic remedies
 

homeopathy introAbout Homeopathics
Homeopathy Forum
homeopathic remedy finder Remedy Finder Apphomeopathic remedy store Homeopathic Remedy Store
Homeopathy Forum Home Homeopathic medicine

 

Homeopathy and Health Forum

White coating on tongue after using malarial antibiotics . Please solve my problem.

Hi,

I have whithish and bulged tongue from one year.

It started on the second day after using AZITHRAL 500mg and other malarial antibiotics inJAN 2009.

I took it lightly at that time thinking that it will cure after some days.

But still now i am facing the issue.

Even after brushing, i find my tongue white and bulged, and also some cracks created on my tongue because of the antibiotics.

Please give me curable solution.

Thanking you in advance. waiting for your reply.
 
  hihari08 on 2010-01-22

This is an internet forum. Posts are not from medical professionals.
This thread continues beneath the following ad.
Hi friends..,

why no one are replying..

i am hurt. byeee

 
hihari08 on 2010-01-24

nat mur 6x thrice daily for 7 days repeat if still

 
akshaymohl on 2010-02-08

Post Reply To post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.

Page produced in 0 seconds